Computing Publications

Publications Home » An Enhanced Approximation by Pair...

An Enhanced Approximation by Pair-Wise Analysis of Servers for Time Delay Distributions in Queueing Networks

Peter G. Harrison

Journal Article
IEEE Transactions on Computers
Volume 35
Issue 1
January, 1986
IEEE Computer Society Press
DOI 10.1109/TC.1986.1676657

An approximation for the distribution of time delays experienced by a customer in a network of queues is presented. Approximate analytical models are necessary since exact solutions are only available for a very restricted class of networks, and are too complex computationally to be viable in practice. Approximations have so far often proved inadequate, particularly for closed networks with first come first served queueing disciplines. We also prove that the correlation between the sojourn times at successive servers on a customer's path in a closed queueing network with exponential servers is negative.

BibTEX file for the publication built & maintained by Ashok Argent-Katwala.